eleonora cinti
eleonora cinti
Verified email at unibo.it - Homepage
TitleCited byYear
Energy estimates and 1-D symmetry for nonlinear equations involving the half-Laplacian
X Cabré, E Cinti
arXiv preprint arXiv:1004.2866, 2010
Sharp energy estimates for nonlinear fractional diffusion equations
X Cabré, E Cinti
Calculus of Variations and Partial Differential Equations 49 (1-2), 233-269, 2014
Quantitative flatness results and -estimates for stable nonlocal minimal surfaces
E Cinti, J Serra, E Valdinoci
Journal of Differential Geometry 112 (3), 447-504, 2019
Neckpinch singularities in fractional mean curvature flows
E Cinti, C Sinestrari, E Valdinoci
Proceedings of the American Mathematical Society 146 (6), 2637-2646, 2018
Stable s-minimal cones in R3 are flat for s∼ 1
X Cabré, E Cinti, J Serra
preprint, 2017
Solutions of the fractional Allen–Cahn equation which are invariant under screw motion
E Cinti, J Davila, M Del Pino
Journal of the London Mathematical Society 94 (1), 295-313, 2016
The ε-εβ property, the boundedness of isoperimetric sets in ℝ N with density, and some applications
E Cinti, A Pratelli
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (728 …, 2017
Interpolation inequalities in pattern formation
E Cinti, F Otto
Journal of Functional Analysis 271 (11), 3348-3392, 2016
Saddle-shaped solutions of bistable elliptic equations involving the half-Laplacian
E Cinti
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (3), 623-664, 2013
Stable nonlocal phase transitions
X Cabré, E Cinti, J Serra
preprint, 2017
Approximation of solutions to multidimensional parabolic equations by approximate approximations
F Lanzara, V Maz'ya, G Schmidt
Applied and Computational Harmonic Analysis 41 (3), 749-767, 2016
Quantitative flatness results and BV-estimates for stable nonlocal minimal surfaces, to appear in J
E Cinti, J Serra, E Valdinoci
Diff. Geom, 0
On fractional Hardy inequalities in convex sets
L Brasco, E Cinti
arXiv preprint arXiv:1802.02354, 2018
Geometric inequalities for fractional Laplace operators and applications
E Cinti, F Ferrari
Nonlinear Differential Equations and Applications NoDEA 22 (6), 1699-1714, 2015
A nonlinear Liouville theorem for fractional equations in the Heisenberg group
E Cinti, J Tan
Journal of Mathematical Analysis and Applications 433 (1), 434-454, 2016
Regularity of isoperimetric sets in with density
E Cinti, A Pratelli
Mathematische Annalen 368 (1-2), 419-432, 2017
A quantitative stability estimate for the fractional Faber-Krahn inequality
L Brasco, E Cinti, S Vita
arXiv preprint arXiv:1901.10845, 2019
Bistable elliptic equations with fractional diffusion
E Cinti
alma, 2010
Quantitative flatness results and BV estimates for nonlocal anisotropic minimal surfaces
E Cinti, J Serra, E Valdinoci
preprint, 0
Convex sets evolving by volume preserving fractional mean curvature flows
E Cinti, C Sinestrari, E Valdinoci
arXiv preprint arXiv:1811.08651, 2018
The system can't perform the operation now. Try again later.
Articles 1–20